Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Redness, itching, bumps after applying undiluted Savlon on cheek. Chemical burn?

Hi, I applied undiluted savlon on my cheek and left it overnight . In the morning my cheek is red , itchy , bumpy .Is it a chemical burn? I am so stressed out that whether this will clear on its own? Will there be any scars? How long it will take to heal?Or does it need any treatment /medication ?Thank you in advance.
Asked On : Sat, 29 Dec 2012
Answers:  3 Views:  909
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It looks like a first degree burn. Most superficial burns heal within about two weeks and don't usually leave a scar.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. 
For such type of burns; you can apply antibiotic cream such as silver sulfadiazine..It will prevent infection and help in fast healing. 
There is nothing to worry.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Dermatologist Dr. Rahul Nagar's  Response
This is Dr. Rahul Nagar from New Delhi, India.
I am a consultant dermatologist.
Yes it is a chemical burn.
With time and proper medications it would clear.
If treated correctly, there shouldn't be any scars. Any scars would be temporary.
It may take 1-6 months to heal.
Apply flutibact cream for 7-10 days, twica daily and later apply melalong cream at night and sunscreen with a SPF30 during daytime.

Get well soon.
Meet A dermatologist before starting treatment
Answered: Sun, 30 Dec 2012
I find this answer helpful
Dermatologist Dr. Rahul Kumar's  Response
hi dear, ya its a irritant reaction. apply desonide gel twice daily for 7 days also take tab avil 25 mg daily in night for 3 days. dont worry there wont be any scars as it is superficial. hope u get well soon
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor